International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 583-595
Multifacility location problems on a sphere
1Division of Industrial Engineering, Alfred University, Alfred 14802, New York, USA
2Division of Industrial and Management Systems Engineering, University of South Florida, Tampa 33620, Florida, USA
Received 3 September 1986
Copyright © 1987 Turgut Aykin and A. J. G. Babu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A unified approach to multisource location problems on a sphere is presented. Euclidean, squared Euclidean and the great circle distances are considered. An algorithm is formulated and its convergence properties are investigated.